Alert archive / Montana / High Wind Watches in 2017

High Wind Watch 7, NWS Great Falls, MT

October 15, 2017

NWS Great Falls, MT issued this high wind watch at Oct 15, 2017, 2:39 PM MDT. It took effect at Oct 17, 2017, 12:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 15, 2017, 2:39 PM MDT (20:39 UTC)
In effect from
Oct 17, 2017, 12:00 AM MDT
Expired
Oct 16, 2017, 8:31 PM MDT
In force
Issued by
NWS Great Falls, MT

The text

As transmitted.

604 
WWUS75 KTFX 152039
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
239 PM MDT Sun Oct 15 2017


MTZ009-010-014-044-046-048-049-160845-
/O.NEW.KTFX.HW.A.0007.171017T1200Z-171018T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Rogers Pass, Shelby, Sunburst, 
Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, and Dutton
239 PM MDT Sun Oct 15 2017

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

The National Weather Service in Great Falls has issued a High
Wind Watch, which is in effect from Tuesday morning through
Tuesday evening.

* Winds: Southwest 35 to 45 mph with possible gusts 60 to 80 mph,
  with possible higher gusts to 90 mph along the Rocky Mountain 
  Front.
 
* Timing: Tuesday morning through Tuesday mid-evening.

* Impacts: Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel may be difficult,
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$
5 follow-up statements
438 
WWUS75 KTFX 160230
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
830 PM MDT Sun Oct 15 2017

MTZ009-010-014-044-046-048-049-161200-
/O.CON.KTFX.HW.A.0007.171017T1200Z-171018T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Southern Rocky Mountain Front-Eastern Teton-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Rogers Pass, Shelby, Sunburst, 
Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, and Dutton
830 PM MDT Sun Oct 15 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

* Winds: Southwest 35 to 45 mph with possible gusts of mostly 60
  to 80 mph. However, higher gusts to 90 mph will be possible
  closer to the Rocky Mountain Front.

* Timing: Tuesday morning through Tuesday mid-evening.

* Impacts: Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. 

* Exceptions: Although this watch includes much of northern Lewis
  and Clark County, it specifically does not include the Lincoln 
  and Helena areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$
154 
WWUS75 KTFX 161008
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
408 AM MDT Mon Oct 16 2017

MTZ011>013-045-050-162200-
/O.EXB.KTFX.HW.A.0007.171017T1800Z-171018T0600Z/
Hill-Cascade-Chouteau-Liberty-Judith Basin-
Including the following locations Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Chester, Whitlash, Raynesford, Stanford, and Hobson
408 AM MDT Mon Oct 16 2017

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

The National Weather Service in Great Falls has issued a High
Wind Watch, which is in effect from Tuesday afternoon through
Tuesday evening.

* Winds: Southwest 30 to 40 mph with gusts up to 60 mph.

* Timing: Tuesday afternoon and evening.

* Impacts: Damaging winds may blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, especially
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$

MTZ009-010-048-162200-
/O.EXT.KTFX.HW.A.0007.171017T0600Z-171018T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
408 AM MDT Mon Oct 16 2017

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING...

* Winds: Southwest 35 to 45 mph with gusts 65 to 75 mph. Local
  gusts to 90 mph possible along ridgetops and immediate east
  slopes of the Rocky Mountain Front. 

* Timing: Tuesday morning through Tuesday evening.

* Impacts: Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$

MTZ014-044-046-049-162200-
/O.EXT.KTFX.HW.A.0007.171017T1800Z-171018T0600Z/
Central and Southern Lewis and Clark-Toole-Eastern Pondera-
Eastern Teton-
Including the following locations MacDonald Pass, Shelby, 
Sunburst, Brady, Conrad, Fairfield, and Dutton
408 AM MDT Mon Oct 16 2017

...HIGH WIND WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* Winds: Southwest 25 to 35 mph with gusts up to 65 mph.

* Timing: Tuesday afternoon through Tuesday evening.

* Impacts: Damaging winds may blow down trees and power lines.
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles. 

* Exceptions: Although this watch includes much of northern 
  Lewis and Clark County, it specifically does not include the 
  Lincoln and Helena areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$
507 
WWUS75 KTFX 161535
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
935 AM MDT Mon Oct 16 2017

MTZ009-010-048-170345-
/O.UPG.KTFX.HW.A.0007.171017T0600Z-171018T0600Z/
/O.NEW.KTFX.HW.W.0009.171017T0600Z-171018T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
935 AM MDT Mon Oct 16 2017

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
MDT TUESDAY NIGHT...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from midnight tonight to
midnight MDT Tuesday night. the High Wind Watch is no longer in
effect.

* Winds: Southwest 35 to 50 mph with gusts 70 to 90 mph.

* Timing: Tuesday morning through Tuesday evening.

* Impacts: Isolated to scattered tree damage with minor property
  damage and power outages likely. Travel will be difficult,
  especially for high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ047-051-170345-
/O.EXB.KTFX.HW.A.0007.171017T1800Z-171018T1000Z/
Blaine-Fergus-
Including the following locations Chinook, Harlem, Hays, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
935 AM MDT Mon Oct 16 2017

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

The National Weather Service in Great Falls has issued a High
Wind Watch, which is in effect from Tuesday afternoon through
late Tuesday night.

* Winds: West 20 to 35 mph with possible gusts up to 65 mph.

* Timing: Tuesday afternoon and evening.

* Impacts: Isolated to scattered tree damage with minor property 
  damage and power outages possible. Travel may be difficult, 
  especially for high-profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$

MTZ011>014-044>046-049-050-170345-
/O.CON.KTFX.HW.A.0007.171017T1800Z-171018T0600Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, MacDonald Pass, Shelby, Sunburst, Chester, Whitlash, 
Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, 
and Hobson
935 AM MDT Mon Oct 16 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

* Winds: Southwest 25 to 40 mph with gusts up to 65 mph.

* Timing: Tuesday afternoon through Tuesday evening.

* Impacts: Isolated to scattered tree damage with minor property 
  damage and power outages possible. Travel may be difficult, 
  especially for high-profile vehicles. 

* Exceptions: Although this watch includes much of northern 
  Lewis and Clark County, it specifically does not include the 
  Lincoln and Helena areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$
326 
WWUS75 KTFX 161947
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
147 PM MDT Mon Oct 16 2017

MTZ009-010-048-170800-
/O.CON.KTFX.HW.W.0009.171017T0600Z-171018T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
147 PM MDT Mon Oct 16 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT TUESDAY NIGHT...

* Winds: Southwest 35 to 50 mph with gusts 70 to 90 mph.

* Timing: Late tonight through Tuesday evening.

* Impacts: Damaging winds capable of producing isolated to
  scattered tree and property damage likely. Isolated to scattered 
  power outages are expected. Travel will be difficult, especially
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ011>014-044>046-049-050-170800-
/O.CON.KTFX.HW.A.0007.171017T1800Z-171018T0600Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, MacDonald Pass, Shelby, Sunburst, Chester, Whitlash, 
Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, 
and Hobson
147 PM MDT Mon Oct 16 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

* Winds: Southwest 30 to 40 mph with gusts up to 65 mph.

* Timing: Tuesday afternoon through Tuesday evening.

* Impacts: Damaging winds capable of producing isolated to
  scattered tree and property damage are possible. Isolated to
  scattered power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

* Exceptions: Although this watch includes much of northern 
  Lewis and Clark County, it specifically does not include the 
  Lincoln and Helena areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$

MTZ047-051-170800-
/O.CON.KTFX.HW.A.0007.171017T1800Z-171018T1000Z/
Blaine-Fergus-
Including the following locations Chinook, Harlem, Hays, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
147 PM MDT Mon Oct 16 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

* Winds: West 30 to 40 mph with gusts up to 65 mph.

* Timing: Tuesday afternoon and evening.

* Impacts: Damaging winds capable of producing isolated to
  scattered tree and property damage are possible. Isolated to
  scattered power outages are possible. Travel may be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$
055 
WWUS75 KTFX 170231
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
831 PM MDT Mon Oct 16 2017

MTZ011>014-044>046-049-050-171200-
/O.UPG.KTFX.HW.A.0007.171017T1800Z-171018T0600Z/
/O.EXB.KTFX.HW.W.0009.171017T1800Z-171018T0600Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Fairfield, Dutton, 
Raynesford, Stanford, and Hobson
831 PM MDT Mon Oct 16 2017

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT MDT
TUESDAY NIGHT...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from noon Tuesday to midnight
MDT Tuesday night. This warning replaces the High Wind Watch
previously in effect.

* Winds: Southwest 35 to 45 mph with gusts up to 70 mph.

* Timing: Tuesday afternoon through Tuesday evening.

* Impacts: Damaging winds capable of producing isolated tree and
  property damage are likely. Isolated power outages are also
  likely. Travel will be difficult, especially for high profile 
  vehicles. 

* Exceptions: Although this watch includes much of northern 
  Lewis and Clark County, it specifically does not include the 
  Lincoln and Helena areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ047-051-171200-
/O.UPG.KTFX.HW.A.0007.171017T1800Z-171018T1000Z/
/O.EXB.KTFX.HW.W.0009.171017T1800Z-171018T1000Z/
Blaine-Fergus-
Including the following locations Chinook, Harlem, Hays, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
831 PM MDT Mon Oct 16 2017

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 4 AM MDT
WEDNESDAY...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from noon Tuesday to 4 AM MDT
Wednesday. the High Wind Watch is no longer in effect.

* Winds: West 30 to 40 mph with gusts up to 65 mph.

* Timing: Tuesday afternoon and evening.

* Impacts: Damaging winds capable of producing isolated tree and
  property damage are likely. Isolated power outages are also
  likely. Travel will be difficult, especially for high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ009-010-048-171200-
/O.CON.KTFX.HW.W.0009.171017T0600Z-171018T0600Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
831 PM MDT Mon Oct 16 2017

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT TUESDAY NIGHT...

* Winds: Southwest 35 to 50 mph with gusts mostly to 75 mph, but
  gusts up to 90 mph are likely closer to the Rocky Mountain 
  Front.

* Timing: Late tonight through Tuesday evening.

* Impacts: Damaging winds will likely cause scattered tree and
  property damage. Scattered power outages are also expected. 
  Travel will be very difficult, especially for high profile 
  vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Oct 15, 11:08 AM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Oct 15, 11:08 AM MDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1108 AM MDT Sun Oct 15 2017

...Updated Aviation Discussion...

.UPDATE...

Updated winds and temperatures for today and tonight, with no
significant changes from the previous thinking. Will begin to
consider wind highlights for Tuesday for this afternoon's
forecast package given continued good model agreement with
incoming 12z models. CC

&&

.SYNOPSIS...

High pressure at the surface and aloft over the western United
States will maintain dry conditions with warming temperatures
through Tuesday before a series of Pacific weather systems move
rapidly east across the region later this week. Gusty west winds
will continue across portions of north central Montana today through
Monday with increasing winds in all areas Monday night and Tuesday.
Strong winds are possible across portions of north central Montana
Tuesday and at times again later this week into next weekend in
association with individual Pacific weather systems moving across
the region.

&&

.AVIATION...
Updated 1708Z.

VFR conditions will persist across north-central and southwest
Montana through tonight under a dry/stable W/NW flow aloft. Moderate
west winds continue across western portions of north central MT
today where gusts of 30-40 kts are likely to continue at the KCTB
terminal with gusts to 25 kts at locations further south and east.
Winds increase again later tonight with a subtle frontal passage
across western portions of north central MT with gusts 30-40kts or
possibly a bit higher along and adjacent to the Rocky Mtn Front as
well as the KCTB terminal. CC/Hoenisch

&&

.PREV DISCUSSION...
/ISSUED 515 AM MDT Sun Oct 15 2017/

Today through Tuesday...Low amplitude upper level ridge across the
western US remains in place with flow aloft gradually turning from
NW to westerly today as heights continue to gradually rise. More
significant warming is expected this afternoon in response to
stronger warm advection in westerly flow in the lower to mid levels
with additional warming occurring Monday and Tuesday. Little change
in wind speeds aloft today, though the surface pressure gradient
across the Rockies weakens slightly in response to weakening of the
surface high west of the divide, resulting in continued breezy to
windy conditions across much of north central MT, though wind
speeds/gusts should be slightly lower than yesterday. Ridge begins
to flatten slightly tonight with a wind max at 700MB around 50kts
passing across the Rocky Mtn Front region tonight, providing a
chance for a period of gusts of 50kts or more there tonight. Overall
winds aloft gradually increase across much of the area Monday and
Monday night as the upper ridge flattens further. Upper level trough
moving into BC Tuesday will further increase winds aloft as the
upper level jet sags SE along the US/Canadian border. This in
combination with deepening surface low pressure across AB will bring
favorable chances for more widespread strong winds across western/NW
portions of the forecast area on Tuesday, initially for areas along
and adjacent to the Rocky Mtn front, but likely to spread east as
the day progresses. Hoenisch

Tuesday night through Sunday...Overall pattern will continue to
suggest well above-normal temperatures to persist through mid-week
with a progressive zonal pattern set up aloft across the state.
Expect a quick moving shortwave trough and surface cold front to
swing through early Wednesday which will likely bump temperatures
down a tad, but not by much with temperatures still generally
remaining above normal during the day on Wednesday. Additionally,
the big story will be continued widespread strong winds which will
likely last even into the overnight hours on Wednesday and into
Thursday. We begin to see a slight transition in the upper air
pattern beginning on Thursday as a stronger longwave trough sets up
across the west coast. With southwesterly unidirectional flow aloft
downstream of the trough, expect downsloping to aid in much warmer
temperatures, as hinted by the latest model trends the past few
days. Otherwise, it will remain dry for most areas through late
Thursday. By Friday, another quick moving, yet stronger cold front
is forecast to push across the state followed by cooler
temperatures. Latest model guidance still suggests showers
increasing in coverage following the frontal passage across the area
late Friday and into early Saturday. Timing on any cooler air and
associated precipitation will need to be watched as we get into
Saturday morning, with the potential for rain and/or snow,
especially across higher elevations of southern Montana. By the
weekend, expect any lingering precipitation to quickly exit leaving
behind periods of sun and clouds with temperatures slowly moderating
into Sunday. KLG

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  62  46  68  48 /   0   0   0   0
CTB  58  41  65  43 /   0   0   0   0
HLN  61  36  67  39 /   0   0   0   0
BZN  61  33  66  35 /   0   0   0   0
WEY  48  22  52  24 /   0   0   0   0
DLN  55  30  62  33 /   0   0   0   0
HVR  61  39  67  42 /   0   0   0   0
LWT  60  40  67  42 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

weather.gov/greatfalls

Nearby

High Wind Watches in Montana, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.